# SDR 99FDEA00418

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Hardware
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 OFF MOUNTING BOLTS LOOSE AND 3 OFF NUTS MISSING FROM SHEAR WEB FORGINGS ON AFT NR 1 PYLON FRAME, ADJACENT TO SPHERICAL BEARING FITTING.  REMOVED AND REPLACED PER MM 70-00-00-2.
